This image is not available for purchase in your country.

Drug-Induced Lichen Planus, LM

Drug-Induced Lichen Planus, LM

C025/2638

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

BIOPHOTO ASSOCIATES / SCIENCE PHOTO LIBRARY BIOPHOTO ASSOCIATES / SCIENCE PHOTO LIBRARY

Caption

Light micrograph of drug-induced lichen planus. Drug-induced lichenoid reactions are skin eruptions that occur after ingestion, contact, or inhalation of certain chemicals. The most common inducers are gold salts, beta blockers, antimalarials, thiazide diuretics, furosemide, spironolactone, and penicillamine.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}